MathSciNet Relay Station
MathSciNet bibliographic data
MR262275 (41 #6885) 16.25
Eisenbud, David Subrings of Artinian and Noetherian rings. Math. Ann. 185 1970 247–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement